# SDR HNAA2011091100276

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 41,276 hours, 48,351 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BAG BAY SMOKE WARNING LIGHT ILLUMINATED INFLIGHT WITH ELECTRICAL ODOR IN CARGO BAY.  FOUND CHAFED WIRES AT NR 2 CONNECTOR PLUG.  REPAIRED WIRES AND R & R SMOKE DETECTOR.  OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
